Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

Vision Blackout


  • Please log in to reply
1 reply to this topic

#1 MarciaJ

MarciaJ

    Advanced Member

  • Members
  • PipPipPip
  • 1,097 posts
  • LocationEarth

Posted 02 May 2013 - 03:29 PM

In the last nine months I've had two vision blackouts. My vision is completely black but I can still hear and speak. It only lasts a few seconds. Could this be connected to PD?

I'm on Carbidopa/Levodopa 25-100MG CR tabs -2 tablets three times a day
Benztropine 2MG tablets - 1 tablet twice a day

My next neurologist appointment is in August.
Thank you.

Marcia J

<3.<3.<3.

#2 Dr. Okun

Dr. Okun

    Advanced Member

  • Ask the Doctor Moderators
  • PipPipPip
  • 4,644 posts
  • LocationUniversity of Florida

Posted 02 May 2013 - 03:46 PM

First we rarely use Benztropine because of cognitive and other side effects. We sometimes add it on to help tremor. This is just our style of management as there is no right or wrong answer.

Best to see your primary doc and make sure nothing cardiac is going on, however in most cases this is dehydration, PD meds, and the PD itself. PD meds and the PD both have the tendency to lower blood pressure; and this could lead to passing out or blacking out. Look out for this as a potential cause!
Michael S. Okun, M.D.
Author of the Amazon Bestseller Parkinson's Treatment: 10 Secrets to a Happier Life
National Medical Director | NPF
UF Center for Movement Disorders & Neurorestoration
Read More about Dr. Okun at: http://movementdisor...hael-s-okun-md/
or Visit Parkinson's Disease treatment and research blogs at:
NPF's What's Hot in Parkinson's disease
or his parkinsonsecrets.com blog for treatment tips




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users